# SDR KBMA88671

- Difficulty date: July 10, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Aircraft time: 9,781 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 95092
- Part serial: WE65251
- Condition: Inoperative
- Location: Cabin
- Part time: 7 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN MOTOR REPORTED TO BE INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
